| Model Number |
186727650 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The screws were placed percutaneous and mini open in l5 and s1.The anatomical situation of the screws to each other was very close.When the staff reduction with the so-called viper 3d: the inner rings have become / blocking rings in the cfx screw loosened.So that the rod reposition with locking of the innie could not take place.The two screws had to be removed and both screws are exchanged and new places.
Additional Manufacturer Narrative
Product complaint # (b)(4).Udi: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Visual examination of the screw revealed signs of operative use as evidence by superficial markings, with threads and drive feature slightly worn.No defect was noted to the inner cap (saddle) and was located at its intended location.A review of the device history record was conducted.No issues were identified during the manufacturing and release of this product that could have contributed to the problem reported by the customer.The root cause analysis is not necessary.The reported condition could not be confirmed as no defect or damages was found on the device during the evaluation.As there has been no issue identified in the manufacturing or release of the device that could have contributed to the problem reported by the customer, this complaint file will be closed with no further action required.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.